| Model Number |
RBY4C2060-B |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in an endoleak using a ruby coil detachment handle (handle), ruby coils, and a lantern delivery microcatheter (lantern).During the procedure, the physician advanced a ruby coil through the lantern and attempted to detach the ruby coil with the handle.When the ruby coil would not detach, the hospital technologist attempted to manually detach the ruby coil by moving the mandrel laterally.With significant force, the ruby coil was detached successfully.The procedure was completed using new ruby coils and the same handle.There was no report of an adverse effect to the patient.